# SDR AALA20160705011

- Difficulty date: July 5, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 50,757 hours, 20,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRANSITION PANEL CORRODED IN SEVERAL AREAS FROM BS 727- 847.  INSTALLED A NEW TRANSITION PANEL IAW SRM 51-10-02-0G PARA 9, SRM 53-00-53-2R AND EA 261675.
